Approximate solution for a class of relative rotation nonlinear dynamic model
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2011, Vol. 60 Issue (4): 040203    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Approximate solution for a class of relative rotation nonlinear dynamic model
Mo Jia-Qi1, Ge Hong-Xia2, Cheng Rong-Jun3
(1)Department of Mathematics, Anhui Normal University, Wuhu 241003, China; (2)Faculty of Science, Ningbo University, Ningbo 315211, China; (3)Ningbo Institute of Technology, Zhejiang University, Ningbo 315100, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn